Zoladex

Hi Ladies

I had my first zoladex injection on Thursday.

Last night I was admitted to the hospital for about 7 hours after I rang nhs direct and after explaining what was happening.

On Sunday I started feeling like I had the flu was having shivers, this continued from this then on. I woke up on Monday and my bones were all really aching so bad and this has continued.

Anyway yesterday I was feeling really unwell I had a little sleep in the day. Last evening at about 7pm my feet were feeling odd I had socks on and took them off and my feet were huge I don't have a ankle! Then I started pins and needles on my feet I tried walking on them and they wouldn't go and I started to worry so I called nhs direct went through all the questions and next thing the lady said she is sending a ambulance.

They arrived and said my ankles were very swollen and the pins and needles had spread up my legs so they took me in to hospital because they weren't sure if it was zoladex or a reaction to some of my other medication, after blood tests and observations they decided that these are side effects of zoladex.

I have slept most the day today and woke and my ankles are still really swollen and sore, my hands are swollen, my body aches, bones hurt and I have this sensitivity that It's painful if clothing rubs against my skin?

What I want to know is has anybody had these side effects and how long they lasted? As I'm seriously wondering if I want to have the next injection as the side effects are just so awful it's a lot to deal with on top if my endo and Adenomyosis pain.

Thank you for anyone that reply

Jo xx

2 Replies

oldestnewest
  • Hi lovely,

    I was put on Zoladex for 3 months as a treatment for my endometriosis and it didn't agree with me at all.

    My symptoms weren't as serious as yours but I couldn't sleep, constantly thirsty, crying over everything and i had very sensitive skin.

    I'm not on it anymore thank goodness but I don't know how long it takes to get out of your system.

    I wouldn't have it again as the side affects were not nice and it didn't take the pain away anyway.

    I hope your feeling better soon

    Mel 🎀

  • Hi hun.

    Thanks ever so much for your reply. I am really sorry to hear that you also had a awful time with zoladex.

    I'm thinking that it isn't worth getting all these other problems on top of my usual pains! This hasn't even been a week and I'm hating it already.

    I will wait until nearer my appointment and if this hasn't resolved I will not have the next one.

    I just think it's awful to give someone who has endo or adenomyosis a drug which has so many awful side effects.

    Thank you so much for your reply xx

You may also like...